Alert archive / Pennsylvania / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

May 27, 2012Monroe County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at May 27, 2012, 7:36 PM EDT for Monroe County, Pennsylvania. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2012, 7:36 PM EDT (23:36 UTC)
Expired
May 27, 2012, 8:15 PM EDT
In force
39 min
Issued by
NWS Philadelphia/Mount Holly

County Monroe County, PA

The radar

The Binghamton radar (KBGM), 138 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.6 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2012-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2012-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1927 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

877 
WWUS81 KPHI 272336
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
736 PM EDT SUN MAY 27 2012

NJZ007-PAZ055-062-280015-
MONROE PA-NORTHAMPTON PA-WARREN NJ-
736 PM EDT SUN MAY 27 2012

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF 
MONROE...NORTHAMPTON AND WARREN COUNTIES...

AT 732 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES EAST OF LEHIGHTON...MOVING NORTHEAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR BRODHEADSVILLE AROUND 740 PM...
SAYLORSBURG AROUND 750 PM...REEDERS AROUND 800 PM...STORMVILLE AROUND
805 PM...SCOTRUN AROUND 810 PM...ARLINGTON HEIGHTS...STROUDSBURG...
EAST STROUDSBURG AND MOUNT POCONO AROUND 815 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

LOCAL WIND GUSTS UP TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS 
STORM.

CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT SEEK SHELTER 
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A 
THUNDERSTORM APPROACHES.

LAT...LON 4123 7512 4115 7514 4115 7508 4110 7504
      4110 7500 4105 7496 4076 7544 4094 7556
      4098 7553 4098 7550 4100 7551 4125 7528
      4126 7513

$$

FORECASTER: GORSE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 27, 7:10 PM EDT, 26 minutes earlier.

Area forecast discussion, May 27, 7:10 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
710 PM EDT SUN MAY 27 2012

.SYNOPSIS...
A WARM FRONT FROM CENTRAL NEW JERSEY THROUGH SOUTHERN PENNSYLVANIA
WILL MOVE NORTH OF OUR REGION BY MORNING. BERMUDA HIGH PRESSURE WILL
DELIVER TYPICAL SUMMERLIKE HEAT AND HUMIDITY HERE MONDAY AND
TUESDAY. LOW PRESSURE IN QUEBEC WEDNESDAY WILL TRAIL A COLD FRONT
DOWN ALONG THE ATLANTIC COAST...POSSIBLY PERMITTING A BIT OF
BERYLS MOISTURE TO RIDE NORTH INTO OUR AREA BEFORE THE COLD FRONT
MOVES OFFSHORE WEDNESDAY NIGHT. WEAK HIGH PRESSURE AND MUCH LOWER
HUMIDITY WILL FOLLOW THURSDAY. LOW PRESSURE IN THE OHIO VALLEY
FRIDAY WILL MOVE TO NEW ENGLAND NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A LINE OF STRONG/SEVERE THUNDERSTORMS WERE PROGRESSING THROUGH
CENTRAL PENNSYLVANIA LATE THIS AFTERNOON/EARLY THIS EVENING. THIS
ACTIVITY IS DUE TO A COMBINATION OF A SHORT WAVE/VORT MAX
PROGRESSING SOUTHEASTWARD, THE FRONTAL BOUNDARY DRAPPED NEAR THE
AREA, AND HIGH INSTABILITY ACROSS THE AREA. THE ACTIVITY HAS BEEN
DIMINISHING IN INTENSITY AS WE LOSE THE INSTABILITY AS DAYTIME
HEATING CONTINUES TO WANE, AND IT SHOULD CONTINUE TO DO SO AS IT
MOVES EAST. HOWEVER, WE DO EXPECT SHOWERS AND THUNDERSTORMS TO
BEGIN IN OUR WESTERN AREAS AROUND 8 PM THIS EVENING, AND PROGRESS
EASTWARD THROUGH THE EVENING, WHILE DIMINISHING AS IT MOVES
EASTWARD. WE DO BRING POPS AS FAR EAST AS PORTIONS OF SOUTHERN
NEW JERSEY AND CENTRAL DELMARVA, BUT WE MAY NEED TO INCREASE THE
POPS LATER IF THE LINE HOLDS TOGETHER LONGER. WITH THE AMOUNT OF
MOISTURE IN THE AIR, HEAVY RAIN IS EXPECTED AND THERE IS THE
POSSIBILITY OF GUSTY WINDS IF THE THUNDERSTORMS DO SUSTAIN
THEMSELVES.

IT WILL REMAIN MILD OVERNIGHT WITH TEMPERATURES DROPPING MAINLY INTO
THE MIDDLE AND UPPER 60S. READINGS MAY GET NO LOWER THAN 71 OR 72
DEGREES IN HIGHLY URBANIZED LOCATIONS.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
ANY LOW CLOUDS AND PATCHY FOG SHOULD LIFT AND DISSIPATE BY MID MORNING
ON MONDAY, THEN WE ARE ANTICIPATING A FAIR AMOUNT OF SUNSHINE.
TEMPERATURES ARE FORECAST TO SOAR TO AROUND 90 DEGREES. IT SHOULD
BE A LITTLE COOLER RIGHT ALONG THE COAST AND IN THE ELEVATED
TERRAIN.

WITH DEW POINT READINGS EXPECTED TO BE IN THE UPPER 60S ON MONDAY
AFTERNOON, HEAT INDEX VALUES SHOULD REACH THE MIDDLE 90S. BEING THAT
IT IS EARLY IN THE SEASON, HEAT INDEX VALUES IN THAT RANGE BEGIN TO
CAUSE CONCERN FOR OUR HIGHLY URBANIZED AREAS. AS A RESULT, WE HAVE
UPGRADED THE EXCESSIVE HEAT WATCH TO AN EXCESSIVE HEAT WARNING.

WITH THE HEAT AND HUMIDITY, ISOLATED AFTERNOON SHOWERS AND
THUNDERSTORMS ARE ANTICIPATED, AGAIN MAINLY IN EASTERN PENNSYLVANIA
AND NORTHERN NEW JERSEY.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
RIDGE ALOFT AND MUCH ABOVE NORMAL TEMPS THROUGH WEDNESDAY EVOLVES
INTO A STRONG TROUGH IN THE OHIO VALLEY FRIDAY WHICH LIFTS NEWD
INTO NEW ENGLAND BY SUNDAY. THIS WILL PERMIT TEMPS TO COOL TO NEAR
NORMAL FRIDAY THROUGH THE UPCOMING WEEKEND.

THIS FCST IS BASICALLY BLENDED HPC AND NCEP MOS GUIDANCE.

MONDAY NIGHT...IF TSTMS WERE TO GRAZE THE NRN FRINGE OF OUR AREA
DURING THE EVENING....VERY LARGE MID LVL LAPSE RATES AND BIG CAPE
WOULD MEAN SVR... BUT... THIS IS NOT A LIKELY OCCURRENCE IN OUR
AREA SINCE THE KI IS MODELED TO BE AROUND 25 WITH NO SFC FORCING
EVIDENT IN A GENERAL SW FLOW. FAIR...AND MUGGY WITH SOME LOW CLOUDS
AND FOG LATE.

TUESDAY...A HOT HUMID START TO BE INTERRUPTED AND PUNCTUATED BY
STRONG TSTMS WITH POCKETS OF EXCESSIVE RAIN POSSIBLE LATE IN THE
DAY OR AT NIGHT AHD OF THE APPROACHING CF.

WE HAVE THE HEAT WARNING OUT..ITS MARGINAL BUT DUE TO PERSISTENCE
OF THE VERY WARM PATTERN WE THINK ITS HELPFUL FOR THE URBAN CENTERS
IN EARLY SEASON WHEN THRESHOLDS ARE LOWER THAN DURING THE MID SUMMER
HEAT ACCLIMATIZATION.

WEDNESDAY...MORNING LINGERING SHOWERS AND ISO THUNDER SHOULD BE
PUSHING SEAWARD AND IT PROBABLY WILL HEAT UP DURING THE AFTN BUT
WITH LOWER DEWPOINTS. SO IT PROBABLY WONT FEEL AS OPPRESSIVE AS
MONDAY/TUESDAY.

THURSDAY... PICK OF THE WEEK IF YOU PREFER LIGHT WIND...LOW
HUMIDITY WITH PLENTY OF SUN. WEAK HIGH PRESSURE SPREADS TO OUR
NORTH.

FRIDAY INTO SATURDAY...THIS COULD BE AN INTERESTING EVENT HERE
WITH A STRONG SLY LLJ /SHEAR/ AND WHAT APPEARS TO ME TO BE DECENT
CONVECTIVE POTENTIAL. SEEMS LIKE AN EARLY SPRING STORM TO START
THE MONTH OF JUNE.

LATER SATURDAY INTO SUNDAY...BREEZY AND DRYING OUT.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

A LINE OF STRONG/SEVERE STORMS ARE MOVING THROUGH CENTRAL
PENNSYLVANIA LATE THIS AFTERNOON/EARLY THIS EVENING. WE NOW EXPECT
THIS LINE TO MAKE ITS WAY INTO THE RDG/ABE AREA AROUND 00Z-02Z.
IT LOOKS LIKE THE THUNDERSTORM ACTIVITY MAY BE DIMINISHING, SO WE
ARE UNSURE IF ANY THUNDERSTORMS WILL MAKE ITS WAY INTO
ILG/PHL/PNE/TTN/MIV/ACY, BUT WE DO ANTICIPATE SOME SHOWER ACTIVTY
AROUND THE 01-04Z TIME PERIOD. THEREFORE WE HAVE UPDATED ALL OF
THESE TAFS TO INCLUDE THE POSSIBILTY OF MODERATE/HEAVY RAIN. MVFR
CIGS/VSBYS CAN BE EXPECTED IF THIS RAIN DOES HOLD ITSELF TOGETHER.

WITH A GOOD AMOUNT OF LOW LEVEL MOISTURE, WE ARE FORECASTING THE
POSSIBILITY OF LOW CLOUDS AND PATCHY FOG AGAIN FOR LATE TONIGHT INTO
MONDAY MORNING. CONDITIONS SHOULD IMPROVE DURING THE 1300Z TO 1500Z
TIME FRAME.

VFR CONDITIONS ARE EXPECTED FROM LATE MONDAY MORNING INTO MONDAY
AFTERNOON, WITH ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE AROUND
KRDG AND KABE. OUR REMAINING SIX TAF SITES SHOULD STAY RAIN FREE.

A LIGHT SOUTHWEST TO SOUTH FLOW IS EXPECTED THROUGH THE TAF PERIOD.

OUTLOOK...

MONDAY NIGHT...VFR CONDITIONS IN THE EVENING SHOULD GIVE WAY TO
MVFR AND IFR CONDITIONS IN LOW CLOUDS AND FOG. KPHL SHOULD REMAIN
VFR THROUGH ABOUT 0600 UTC TUESDAY...BEFORE MVFR/IFR CEILINGS
DEVELOP.

TUESDAY...ANY IFR CONDITIONS WOULD PREVAIL THROUGH ABOUT 1400Z
BEFORE CONDITIONS BECOME VFR. SHOWERS AND THUNDERSTORMS SHOULD BE
WIDESPREAD LATE IN THE DAY OR AT NIGHT WITH LOCAL ASSOCIATED LIFR
CONDITIONS AND GUSTY WINDS. SW WIND G15-20 KT IN THE AFTN AND
LOCALLY STRONGER IN TSTMS.

WEDNESDAY...MVFR CONDITIONS ARE EXPECTED IN THE MORNING...WITH
MAINLY VFR CONDITIONS IN THE LATE MORNING AND AFTERNOON. LINGERING
MORNING SHOWERS AND SCT THUNDERSTORMS SHOULD BE MOVING OFFSHORE BY
AFTN.

THURSDAY...VFR CONDITIONS ARE EXPECTED.

FRIDAY...VFR CIGS PROBABLY BECOME MVFR CONDS IN SHOWERS AND ISOLATED
TSTMS WITH GUSTY S OR SE WINDS.

&&

.MARINE...
A LIGHT SOUTH TO SOUTHWEST FLOW, MOSTLY AT 10 KNOTS OR LESS, IS
EXPECTED FOR TONIGHT AND MONDAY. THE WIND MAY FAVOR THE SOUTHEAST ON
MONDAY AFTERNOON ON DELAWARE BAY. WAVE HEIGHTS ARE FORECAST TO BE
MAINLY 3 TO 4 FEET ON OUR OCEAN WATERS AND 1 TO 2 FEET ON DELAWARE
BAY.

OUTLOOK...
THE GRIDS HAVE SOME 5 FT SEAS AT TIMES MON NIGHT INTO TUE NIGHT
AND WIND GUSTS OCCASIONALLY AROUND 25 KTS IN PERSISTENT SLY FLOW
AHD OF THE COLD FRONT. WE PROBABLY WILL ISSUE AN SCA FOR A PORTION
OF THIS PERIOD IN FUTURE CWF ISSUANCE'S.

THURSDAY PROBABLY SETTLES DOWN IN ADVANCE OF WHAT COULD BE A
DECENT LOW PRESSURE SYSTEM MOVING NE FROM KY ON FRIDAY.

FRIDAY...APPEARS TO BE A SOLID SCA AND POSSIBLE STRONG TSTM
ASSOCIATED WITH DEVELOPING LOW PRES MOVING JUST TO OUR NW.

&&

.HYDROLOGY...
WFRONT APPEARS TO BECOMING ACTIVE NOW FROM N OF KRDG-KABE. SLOW
MOVERS AND SOME FLOOD POTENTIAL BEFORE DIURNAL DECAY THIS EVENING.

POCKETS OF POTENTIALLY EXCESSIVE RAIN STILL EXPECTED TO OCCUR
FROM TIME TO TIME THIS WEEK BUT IN DIFFERENT AREAS...LATE TUESDAY
OR EARLY WEDNESDAY AND THEN POSSIBLY AGAIN FRIDAY OR EARLY SATURDAY.
HIGH PWAT ON THE ORDER OF 1.5 TO 2 INCHES AND GENERALLY SLOW
MOVERS THRU TUE AND THEN BETTER FORCING ON WED AND FRI.

EML IS NOTABLE HERE ON MONDAY BUT KI LOOKS TOO LOW FOR THE
THICKNESS AND WITH NO APPARENT FORCING...THE OPPORTUNITY FOR A
SLOW MOVING HUGE TSTM IS LIMITED.

BERYL MAY LEAK SOME ADDITIONAL MOISTURE NWD AHD OF OUR WEDNESDAY
CFP WHICH COULD ENHANCE THE CONVECTIVE RAINFALL.

MORE AS TIME ALLOWS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING FROM NOON MONDAY TO 7 PM EDT TUESDAY
     FOR PAZ067>071.
NJ...EXCESSIVE HEAT WARNING FROM NOON MONDAY TO 7 PM EDT TUESDAY
     FOR NJZ015-017>019.
DE...EXCESSIVE HEAT WARNING FROM NOON MONDAY TO 7 PM EDT TUESDAY
     FOR DEZ001.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DRAG
NEAR TERM...IOVINO/ROBERTSON
SHORT TERM...IOVINO
LONG TERM...DRAG
AVIATION...DRAG/IOVINO/ROBERTSON
MARINE...DRAG/IOVINO
HYDROLOGY...
Hazardous weather outlook, May 27, 4:16 PM EDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
416 PM EDT SUN MAY 27 2012

NJZ001-007>010-PAZ054-055-062-282030-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-NORTHAMPTON-
416 PM EDT SUN MAY 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING MAY
CONTAIN VERY HEAVY RAIN...WHICH COULD RESULT IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED SHOWERS AND THUNDERSTORMS MAY PRODUCE VERY HEAVY RAIN...
WHICH COULD RESULT IN LOCALIZED FLOODING...PARTICULARLY TUESDAY
AFTERNOON AND NIGHT AND POSSIBLY AGAIN LATER FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ001-NJZ015-017>019-PAZ067>071-282030-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
416 PM EDT SUN MAY 27 2012

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON MONDAY TO 7 PM EDT
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING NEAR TRENTON MAY
PRODUCE VERY HEAVY RAIN...WHICH COULD RESULT IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

SHOWERS AND THUNDERSTORMS MAY PRODUCE VERY HEAVY RAIN...WHICH
COULD RESULT IN LOCALIZED FLOODING LATE TUESDAY INTO EARLY
WEDNESDAY AND AGAIN LATER FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ002-003-282030-
KENT-INLAND SUSSEX-
416 PM EDT SUN MAY 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN
DELAWARE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SHOWERS AND THUNDERSTORMS MAY PRODUCE VERY HEAVY RAIN...WHICH
COULD RESULT IN LOCALIZED FLOODING LATE TUESDAY INTO WEDNESDAY
MORNING...AND AGAIN LATER FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

MDZ008-012-015-019-020-NJZ012-013-016-020>023-027-PAZ060-061-282030-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-
SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-
BERKS-LEHIGH-
416 PM EDT SUN MAY 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS MAY PRODUCE VERY HEAVY RAIN THIS
AFTERNOON AND EVENING...FROM OCEAN COUNTY NORTHWARD WHICH COULD
RESULT IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SHOWERS AND THUNDERSTORMS MAY PRODUCE VERY HEAVY RAIN...WHICH
COULD RESULT IN LOCALIZED FLOODING LATE TUESDAY INTO EARLY
WEDNESDAY AND AGAIN LATER FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ004-NJZ014-024>026-282030-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
416 PM EDT SUN MAY 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS MAY PRODUCE VERY HEAVY RAIN THIS
AFTERNOON AND EVENING...WHICH COULD RESULT IN LOCALIZED FLOODING
COASTAL OCEAN AND EASTERN MONMOUTH COUNTIES.

IN ADDITION...THERE IS A MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SHOWERS AND SCATTERED THUNDERSTORMS MAY PRODUCE VERY HEAVY RAIN...WHICH
COULD RESULT IN LOCALIZED FLOODING TUESDAY NIGHT OR WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ430-431-450>455-282030-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
416 PM EDT SUN MAY 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DRAG

In the hours before

Special weather statement, May 27, 4:56 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
456 PM EDT SUN MAY 27 2012

PAZ060-272145-
BERKS PA-
456 PM EDT SUN MAY 27 2012

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF BERKS COUNTY...

AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM MOVING INTO THE FAR WESTERN TIP OF BERKS
COUNTY...MOVING SOUTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR
STRAUSSTOWN AROUND 530 PM AND WOMELSDORF AROUND 545 PM. ANOTHER
THUNDERSTORM WAS NOT TO FAR SOUTHEAST OF THIS ONE AND WILL TRACK
VERY CLOSE TO READING.

VERY HEAVY RAIN WILL FALL FROM THIS STORM, AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

LOCAL WIND GUSTS UP TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS
STORM. CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS, MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

LAT...LON 4052 7635 4052 7624 4054 7622 4054 7617
      4057 7611 4051 7581 4026 7607 4029 7613
      4036 7621 4038 7626 4049 7643 4050 7643

FORECASTER: GORSE
Special weather statement, May 27, 7:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
736 PM EDT SUN MAY 27 2012

NJZ007-PAZ055-062-280015-
MONROE PA-NORTHAMPTON PA-WARREN NJ-
736 PM EDT SUN MAY 27 2012

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF
MONROE...NORTHAMPTON AND WARREN COUNTIES...

AT 732 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES EAST OF LEHIGHTON...MOVING NORTHEAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR BRODHEADSVILLE AROUND 740 PM...
SAYLORSBURG AROUND 750 PM...REEDERS AROUND 800 PM...STORMVILLE AROUND
805 PM...SCOTRUN AROUND 810 PM...ARLINGTON HEIGHTS...STROUDSBURG...
EAST STROUDSBURG AND MOUNT POCONO AROUND 815 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

LOCAL WIND GUSTS UP TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS
STORM.

CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

LAT...LON 4123 7512 4115 7514 4115 7508 4110 7504
      4110 7500 4105 7496 4076 7544 4094 7556
      4098 7553 4098 7550 4100 7551 4125 7528
      4126 7513

FORECASTER: GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 4:58 AM EDTAreal Flood AdvisoryPHIBurlington83 min
May 27, 5:12 AM EDTSpecial Weather StatementPHIOcean63 min
May 27, 5:36 AM EDTSpecial Weather StatementPHIOcean54 min
May 27, 6:23 AM EDTSpecial Weather StatementPHIBurlington, Ocean67 min
May 27, 6:35 AM EDTAreal Flood AdvisoryPHIBurlington, Ocean91 min
May 27, 10:49 AM EDTSpecial Weather StatementPHIBurlington41 min
May 27, 3:01 PM EDTExcessive Heat WarningPHIBurlington, Camden, Gloucester, Mercer52 hr
May 27, 2:19 AM EDTSpecial Weather StatementPHIBerks, Carbon, Lehigh, Montgomery, Northampton56 min
May 27, 2:54 AM EDTSpecial Weather StatementPHIBucks66 min
May 27, 3:10 AM EDTAreal Flood AdvisoryPHIBerks, Bucks, Lehigh, Montgomery3 hr
May 27, 3:35 AM EDTSpecial Weather StatementPHIBerks55 min
May 27, 3:46 AM EDTSpecial Weather StatementPHIBucks, Montgomery59 min
May 27, 4:08 AM EDTFlash Flood WarningPHIBucks, Montgomery4 hr
May 27, 4:35 AM EDTSpecial Weather StatementPHIBerks55 min
May 27, 4:46 AM EDTSpecial Weather StatementPHIPhiladelphia59 min
May 27, 5:08 AM EDTAreal Flood AdvisoryPHIBerks89 min
May 27, 5:18 AM EDTSpecial Weather StatementPHIBerks57 min
May 27, 5:47 AM EDTSpecial Weather StatementPHIBerks58 min
May 27, 5:57 AM EDTFlash Flood WarningPHIBucks, Montgomery, Philadelphia2 hr
May 27, 8:48 AM EDTSpecial Weather StatementPHIMontgomery42 min
May 27, 9:26 AM EDTSpecial Weather StatementPHIBucks, Lehigh49 min
May 27, 10:07 AM EDTAreal Flood WarningPHIBerks, Bucks, Lehigh, Montgomery, Philadelphia3 hr
May 27, 4:56 PM EDTSpecial Weather StatementPHIBerks49 min
May 27, 5:51 PM EDTAreal Flood WarningPHIMontgomery95 min
May 27, 7:45 PM EDTSpecial Weather StatementPHIBerks45 min

Nearby

Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.